# SDR HEEA955904

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Assy
- Part number: 1008402
- Condition: Defective
- Location: Pilot Door
- Part time: 58 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS DOOR WOULD NOT OPEN OR CLOSE PROPERLY.
